# SDR IPXA2019052342373

- Difficulty date: May 22, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8
- Aircraft serial: 64252
- Aircraft time: 6,728 hours, 935 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Condition: Malfunctioned
- Location: Extinguish Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - LOWER CARGO EXTINGUISHING SYSTEM INOP.  ITEM X'FER TO M670795. PER MEL:26-23-1. DMP C/W PLACARD INSTALLED.DI UPDATE. **SUPPLEMENTAL SDR** COMPLIED WITH Q ALERT 186208. THIS CLEARS M670795.
